# SDR QXEA0101063

- Difficulty date: June 23, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 33,422 hours, 39,889 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Cracked
- Location: Service Door
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - DURING INSPECTION, FOUND SERVICE DOOR CRACKED. REPAIRED VIA THE INSTALLATION OF DOUBLER AND FILLER IN ACCORDENCE WITH STRUCTURAL REPAIR MANUAL 51-31-01. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
